Has anyone ever had tremors so bad that it makes you physically ill, ie. nauseated?
For me there are times when the tremors, combined with the head-jerk thing, make me practically seasick. I don't really have vertigo -- but I sway when I walk like a drunken sailor! Or at least, I feel like I am!
I would, but I think I would have to be having an actual stroke in his waiting room for him to actually see me, LOL. And even then, he'd probably make me wait a couple months. Still waiting for a new neuro to agree to take me on.
Ah well, just thought I'd ask. Sometimes I just feel like freak who doesn't fit anywhere.
I have tremors and honestly when its at its worst, its a sight lol teeth rattling stuff, I jerk too and it can last a few hours before it settles down to its usual but i dont think i've ever felt nauseated, so i'd have to say no as well.
Are the tremors in your head? I don't think hand tremors could cause nausea, but you also mention head jerks. I'm wondering whether you're trying to keep your eyes fixed in a certain place, as in reading or watching TV, during the jerking. That could make you sick, rather like motion sickness.
I myself am very sensitive to jerky motions I'm looking at, particularly in artsy movies where erratic and fast camera movements are done deliberately and continuously. I've had to leave more than once when this happened. Uggh.
My neuro has several times noticed that my 'smooth pursuit' eye movements often break down. I don't know whether this is an MS thing or just a me thing. I don't know anyone else bothered by weird camera stuff, which may or may not be related to my other issues, but it's a thought.
Wow, Lu, that reminds me. A thousand years ago I was at Disneyland, and went into the huge movie-in-the-round thing, 360 degrees, giant screen. Forget now what it was called, and maybe it's not even there anymore.
Anyway, I got the worst migraine and nausea of my life. I was truly sick, and it took me the rest of the day to get over it. But that was several decades before I had any MS symptoms. I just thought I was extra sensitive. So who knows.
In any case, eyes trying to follow certain movements can wreak havoc on the stomach. At least for those of us who are sensitive or have trouble tracking.
I have spasms and shakes - but they don't make me nauseous as far as I know. Except when my eyes start to go a bit wobbly - and I definitely feel seasick then. Am not happy in malls under all the fluorescent lights and reflections of the glass and marble. I DO get nauseous for seemingly no reason in the afternoon sometimes. Goes in phases. Pretzels cure it. I also get nauseous when I exercise a bit. It's awful. One time in (MS-modified) yoga I really thought I was going to be sick. If there is a chance that meds will make me nauseous, they do. I felt somewhat nauseous for several days after my first Tysabri infusion. Second was just a bit. So, yes, very prone to it. Nothing worse than being nauseous!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.